Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A note on non-linear population transport

Gurney, William and Nisbet, R.M. (1976) A note on non-linear population transport. Journal of Theoretical Biology, 56 (1). pp. 249-251. ISSN 0022-5193

Full text not available in this repository. (Request a copy from the Strathclyde author)
Item type: Article
ID code: 41542
Keywords: population transport, Probabilities. Mathematical statistics, Agricultural and Biological Sciences(all), Biochemistry, Genetics and Molecular Biology(all), Modelling and Simulation, Applied Mathematics, Statistics and Probability, Immunology and Microbiology(all), Medicine(all)
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 18 Oct 2012 11:59
    Last modified: 05 Sep 2014 18:12
    URI: http://strathprints.strath.ac.uk/id/eprint/41542

    Actions (login required)

    View Item